# SDR DALA2017032402364

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL SUPPORT BETWEEN SEAT TRACKS 24 AND 45 AT STA 1060R IS CRACKED. REMOVED COVER FROM FLOOR SUPPORT AT STA 1060R IAW SRM 51-40-02. RECEIVED NEW COVER P/N- 144N5070U10 I/T-A70999 IPC 53-01-51-04. LOCATED AND DRILLED HOLES IAW SRM 51-40-02. INSTALLED COVER FOR FLOOR SUPPORT AT STA 1060R IAW SRM 51-40-02.
